Posted by Kara on September 11, 2000, at 8:41:42
In reply to Electric sensations on the top of the head, posted by Lindsey on September 9, 2000, at 19:23:38
> Both my parents died in 1998 and I went on Prozac, only to gain weight. After a year, I switched to Effexor, which seemed to be effective for a while. Now, after one year on Effexor, I feel the electric sensations in my head and I am sweating like crazy! I didn't know how to describe the head sensations before until I read postings here. I always described it as a feeling of falling a few inches. I want to get off and am worried about the dreaded tapering off, etc. Do the electric sensations go away after you stop?
**I have been on Effexor XR for about 4 weeks now, and I have been feeling an electric sensation in the back of my head towards the top since the beginning. It's like a tingling sensation, its strange but it doesnt really bother me.